Publication: Numerical Normal Forms for Codim 2 Bifurcations of Fixed Points with at Most Two Critical Eigenvalues
Introduction
Applications
Tools
Research Groups
Workshops
Publications
   List Publications
   Advanced Search
   Info
   Add Publications
My Account
About

Numerical Normal Forms for Codim 2 Bifurcations of Fixed Points with at Most Two Critical Eigenvalues

- Article in a journal -
 

Author(s)
Yu. A. Kuznetsov , H. G. E. Meijer

Published in
SIAM Journal on Scientific Computing

Year
2005

Publisher
SIAM

AD Tools
ADOL-C

BibTeX
@ARTICLE{
         Kuznetsov2005NNF,
       author = "Yu. A. Kuznetsov and H. G. E. Meijer",
       title = "Numerical Normal Forms for Codim 2 Bifurcations of Fixed Points with at Most Two
         Critical Eigenvalues",
       publisher = "SIAM",
       year = "2005",
       journal = "SIAM Journal on Scientific Computing",
       volume = "26",
       number = "6",
       pages = "1932-1954",
       keywords = "bifurcations of fixed points; normal forms; automatic differentiation",
       url = "http://link.aip.org/link/?SCE/26/1932/1",
       doi = "10.1137/030601508",
       ad_tools = "ADOL-C"
}


back
  

Contact:
autodiff.org
Username:
Password:
(lost password)